MAUDE Adverse Event Report: ST PAUL PORTEX DISPOSABLE MANOMETER; MONITOR, AIRWAY PRESSURE

ST PAUL PORTEX DISPOSABLE MANOMETER; MONITOR, AIRWAY PRESSURE
Model Number 008201
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple photographs of the manometer were provided in support of the investigation.It was confirmed that there were ink stains present on the outside of the manometer.Which are not in accordance with manufacturer specifications.The root cause of the reported event was determined to be related to the mishandling of the device during the manufacturing process, resulting in ink stains on the outside of the manometer.To address the issue, a notification was provided to all manufacturing operators to notify regarding this issue, and a (b)(6) implementation in the machine fixture to prevent the issue from occurring.A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.
 
Event or Problem Description
It was reported that there are ink stains on the surface of the nanometer.There was no patient involvement reported.

Brand Name
PORTEX DISPOSABLE MANOMETER
Common Device Name
MONITOR, AIRWAY PRESSURE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13537500
Report Number3012307300-2022-03434
Device Sequence Number14469060
Product Code CAP
UDI-Device Identifier10351688426352
UDI-Public10351688426352
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/04/2024
Device Model Number008201
Device Catalogue Number008201
Device Lot Number4089533
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2021
Initial Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown